Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Iterative solution of a Wiener-Hopf problem in several variables

Author: Stavros N. Busenberg
Journal: Proc. Amer. Math. Soc. 29 (1971), 39-46
MSC: Primary 32.15; Secondary 45.00
MathSciNet review: 0277749
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An extension of the classical problem of Wiener and Hopf to functions of several complex variables is considered. A sufficient condition for the unique solvability of the problem is obtained. Finally, a method for an iterative construction of the solution is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.15, 45.00

Retrieve articles in all journals with MSC: 32.15, 45.00

Additional Information

Keywords: Multidimensional Wiener-Hopf problem, multiple Fourier transforms, tubular domains, electromagnetic diffraction, contraction mapping
Article copyright: © Copyright 1971 American Mathematical Society